Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 436415, 9 pages
http://dx.doi.org/10.1155/2014/436415
Research Article

A QP-Free Algorithm for Finite Minimax Problems

1College of Science, Guangxi University for Nationalities, Nanning, Guangxi 530006, China
2School of Mathematics and Information Science, Yulin Normal University, Yulin, Guangxi 537000, China
3Guangxi Economic Management Cadre College, Nanning, Guangxi 530007, China

Received 5 April 2014; Accepted 5 June 2014; Published 24 June 2014

Academic Editor: Chong Li

Copyright © 2014 Daolan Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daolan Han, Jinbao Jian, and Qinfeng Zhang, “A QP-Free Algorithm for Finite Minimax Problems,” Abstract and Applied Analysis, vol. 2014, Article ID 436415, 9 pages, 2014. doi:10.1155/2014/436415